# SDR AALA202211186389

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 69,124 hours, 26,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY COKES SMELL DURING DESCENT. ACCOMPLISHED SMOKE ODOR FUMES CARD AND HIGH POWER RUN AND REMOVED AND REPLACED HEPA FILTERS PER AMM 21-32-41.
